Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Analyticity of sets associated to Lelong numbers and the extension of meromorphic maps


Author: Yum-Tong Siu
Journal: Bull. Amer. Math. Soc. 79 (1973), 1200-1205
MSC (1970): Primary 32C30, 32D15, 53C65; Secondary 32H99, 53C55
MathSciNet review: 0330505
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32C30, 32D15, 53C65, 32H99, 53C55

Retrieve articles in all journals with MSC (1970): 32C30, 32D15, 53C65, 32H99, 53C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13378-6
PII: S 0002-9904(1973)13378-6